# SDR RAIA00612046

- Difficulty date: December 24, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,937 hours, 17,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5566 - RIC - AISLE FLOOD LIGHT INOP AT ROW 16.  MAINTENANCE RESEATED THE BULB.
